It is currently Wed Aug 23, 2017 3:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Tue Dec 24, 2013 7:12 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 24, 2013 6:43 pm
Posts: 5
I just took my last dose of suboxone Sunday evening around 6pm.I always took 8mg a day, "one strip" for the past year and half. Before when I first started taking subs I was on 16mg daily..... The reason for cutting out 8mg daily since Sunday is because I hit a rough patch of work and could no longer afford to support my suboxone needs so I decided it was proper time to quit.... Sunday being my last dose. It is now Tuesday evening, "roughly 48hrs since last dose" and I'm scared to death.... And the worst part is I know I'm not even in the thick of withdrawal yet. I feel I would be better prepared for withdrawl if I could do something about the anxiety. I can't even keep the littlest bit of water down without instantly having my anxiety take over and immediately "puking" whatever has hit my gullet. Really coming to this forum I'm looking for others words of advice of what I should be expecting, if there's anything I can do here at the house or go out and buy to maybe help with this tremendous feeling I have. Please any words of advice would help, and any prayer or words of encouragement would make what little hope I have prosper.
Thanks for all your time,
Ryan


Top
 Profile  
 
PostPosted: Wed Dec 25, 2013 3:53 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
MARRY CHRITMASS AND HOPE THE LORD WILL GIVE YOU SOME COMFORT. CAN YOU TRY WEANING DOWN A LITTLE 8MG IS A HIGH DOSE TO JUMP". MODERATORS AND MEMBERS WILL ALSO BE WITH YOU SOON. PLEASE HANG AROUND' johnboy

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
PostPosted: Wed Dec 25, 2013 4:18 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 24, 2013 6:43 pm
Posts: 5
Hey John, sadly no I don't have any suboxone left and I'm really starting to wish I would have came up with a better plan. It's Christmas morning now and the anxiety is killing me, "early Christmas morning, 3am East coast". Right now I would do ANYTHING for an hour of sleep, and I also have a ton of guilt picking this time to withdraw from subs. I feel like I've been the biggest burden to my family to pick this time of all times to put them through this. I was lucky to make an appointment with behavior health of my primary insurance carrier for tomorrow at 10:30am. They don't purscribe suboxone but I'm praying they can do something for my anxiety and sleep. The sweats are really starting to come on and I still can't keep and liquids down.... I feel like if I could somehow battle this anxiety I could mentally fight the other withdrawl symptoms. Not to sound cheesy but I really do need a Christmas miracle right now.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Dec 25, 2013 9:30 am 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
First off im praying for you my friend.. Im a sub user. 5 mgs a day.
I wish you could have droped your dose more first. As ive read here the lower the better.
I really feel for you this xmas morning. Im sure you ve had little sleep and all the rest.. What your doing is not impossable. I know all that fear an giult in withdraw. ..If it gets to hard go to the E R. At least they could give you comfort meds there..id hope..
This med shouldnt be so damn expenive.after 3 years ive bn thinking of stopping. Money issuse can pop up.. Anyway ill keep you in my prayers..
razor...


Top
 Profile  
 
PostPosted: Wed Dec 25, 2013 11:14 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 24, 2013 6:43 pm
Posts: 5
Thanks razor, you don't know how much the kind words mean to me. I'm counting down to the minute of my appointment at behavior health tomorrow at 10:30 praying they can give me something to calm the anxiety... Like I said if I could get rid of this anxiety I feel like I really could win this battle. The worst part is the appointment is in DC, so I have to drive myself 1.5hrs to get there, that's going to be murder. I'm so thankful I have a supportive family behind me on this Christmas. The saddest thing even though I'm on day 4 with no subs, I think if I had even I sliver I would take it. Luckily I cut off all ties to "friends" that with a simple phone call could get me any opiate I wanted.


Top
 Profile  
 
PostPosted: Wed Dec 25, 2013 12:55 pm 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Rianaro
you can do this if you really want it. I could give you a dozen reasons to stop thks Or things you could do differently. But here you are, day 4. This is a hard fight man. I dont think i could do it .Look you have your family. Thank God for that. Hopefully this app tomarrow will be frutful for you. Maybe call ahead before heading out for tbat Beltway.idk.. Im 3 hours from D C. Wont go back unless tberes a Dylan show nearby.lol.
I woke up at 4 am an saw your first post. I just kept thinking about how i felt in withdraw. Gezz i hate it. Rianaro, go over to Dr Junigs Blpg and read what he says about sub withdraw. It should pump you up some..they say the only way to do this is without ANY SUB WITH IN REACH. And your doing it man.itll get better.thats what all tbe jumpers say Ria..ill be thinkn of ya an xmas prayers to you an your family. Update as muxh as you can. And im using my phone also so type os may be here.. Hang in.. Its your choise man whatever you do.......raz......


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 10:38 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 24, 2013 6:43 pm
Posts: 5
Thanks raz, I just arrived in DC about an hour ago and am impatiently awaiting my appointment. I'm so nervous and anxious in hoping that they give me something to help with the anxiety. I still can't keep any liquids or solids down and am starting to worry that im greatly dehydrating myself.... Please wish meluck in this meeting, im about to go in now.


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 10:45 am 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Dude...your tuff !!! No joke. If you got there then you can make it.
Hope an pray they will help you..wow..let us know...


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 2:24 pm 
Offline
Average Poster
Average Poster

Joined: Tue Dec 24, 2013 6:43 pm
Posts: 5
I'm here now and there talking about putting me back on subs but on a really low dose...


Top
 Profile  
 
   
PostPosted: Thu Dec 26, 2013 4:36 pm 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Hey i think a little sub in very low doses isnt a bad idea.8mgs isnt impossable but tappering some and slowly would make quiting a bit easier.
I do hope they will help ya.
Im amazed that you drove yourself . Your a stroug guy Ry.its going to be alright. Keep going....raz


Top
 Profile  
 
PostPosted: Sat Dec 28, 2013 9:10 am 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Ri...hows it going?....hopin your feeling better ...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group